# SDR 2005FA0001319

- Difficulty date: July 23, 2005
- Submitted: September 26, 2005
- Operation: General aviation
- Aircraft: N6080R
- Make and model: Snias AS350BA
- Aircraft serial: 2685
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Part serial: A5026780
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WAS ON HIS INTENDED ROUTE AND NOTIFIED OPERATIONS BASE THAT HE WAS TURNING AROUND AND THAT HAD LOST HYDRAULIC ASSIST TO FLIGHT CONTROLS.  RETURNED TO BASE AND LANDED WITH NO INCIDENT.  MAINT FOUND THAT THE HYDRAULIC PUMP SPLINES HAD FAILED AND REMOVED AND REPLACED WITH A SERVICEABLE PUMP.  AC HAS BEEN RETURNED TO SERVICE.  (K)
